# SDR EIAA9621

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Trans
- Part number: ST12BC
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEN - AUTO PILOT PORPOISES VIOLENTLY IN PITCH WHILE COUPLED ON ILS, BEGINNING AT 500 FEET RADAR ALTITUDE.  REPLACED RIGHT FLAP POSITION TRANSMITTER AND GAUGE IAW THE DC9 MM.  OPERATIONS CHECK GOOD.  (M)
